# SDR FDEA201112115241

- Difficulty date: December 11, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 48,264 hours, 9,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0297
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY 1 LOW ON EMERGENCY LIGHT BATTERY TEST.   R & R EMERGENCY LIGHT POWER SUPPLY  REF MM 33-51-01-4-0.  OPS CHECKED GOOD REF MM 33-51-01-5-0.
